# SDR CALA9601791

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED ON UPPER CHORD AT STA 294.5 FROM RBL 20 TO LBL 20.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED, A NEW FLOORBEAM WAS FABRICATED AND INSTALLED IAW SRM 51-20-1, 51-10-2 AND 51-30-2.
